Search Results

There are 10332 results for: content related to: Generating survival times to simulate Cox proportional hazards models with time-varying covariates

  1. Estimating incidence rates using exact or interval-censored data with an application to hospital-acquired infections

    Statistics in Medicine

    Volume 31, Issue 10, 10 May 2012, Pages: 963–977, Lisha Deng, Peter J. Diggle and John Cheesbrough

    Version of Record online : 7 DEC 2011, DOI: 10.1002/sim.4418

  2. On the linear complexity of generalized cyclotomic binary sequences of length 2pq

    Concurrency and Computation: Practice and Experience

    Volume 26, Issue 8, 10 June 2014, Pages: 1520–1530, Zu-Ling Chang and Dandan Li

    Version of Record online : 31 MAY 2013, DOI: 10.1002/cpe.3052

  3. Higher-order generalized invexity in variational problems

    Mathematical Methods in the Applied Sciences

    Volume 36, Issue 11, 30 July 2013, Pages: 1334–1341, S.K. Padhan and C. Nahak

    Version of Record online : 12 SEP 2012, DOI: 10.1002/mma.2685

  4. On an inverse scattering problem for a class Dirac operator with discontinuous coefficient and nonlinear dependence on the spectral parameter in the boundary condition

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 14, 30 September 2012, Pages: 1712–1720, Kh.R. Mamedov and Aynur Çöl

    Version of Record online : 20 JUN 2012, DOI: 10.1002/mma.2553

  5. Methods for comparing center-specific survival outcomes using direct standardization

    Statistics in Medicine

    Volume 33, Issue 12, 30 May 2014, Pages: 2048–2061, Kevin He and Douglas E. Schaubel

    Version of Record online : 17 JAN 2014, DOI: 10.1002/sim.6089

  6. The attractor of the dissipative coupled fractional Schrödinger equations

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 5, 30 March 2014, Pages: 645–656, Ming Cheng

    Version of Record online : 27 JUN 2013, DOI: 10.1002/mma.2820

  7. Trace formulae for differential pencils with spectral parameter dependent boundary conditions

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 9, June 2014, Pages: 1325–1332, Chuan-Fu Yang

    Version of Record online : 27 JUN 2013, DOI: 10.1002/mma.2893

  8. Uniform decay and blow-up of solutions for coupled nonlinear Klein–Gordon equations with nonlinear damping terms

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 18, November 2014, Pages: 3036–3047, Erhan Pişkin

    Version of Record online : 20 DEC 2013, DOI: 10.1002/mma.3042

  9. Statistical approximation properties of the Durrmeyer type q-Bleimann, Butzer, and Hahn operators

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 1, 15 January 2012, Pages: 1–9, Qing-Bo Cai and Xiao-Ming Zeng

    Version of Record online : 17 OCT 2011, DOI: 10.1002/mma.1520

  10. Continuity of the scattering function and Levinson-type formula of Klein–Gordon equation

    Mathematical Methods in the Applied Sciences

    Volume 36, Issue 12, August 2013, Pages: 1583–1590, Özkan Karaman and Nida P. Kosar

    Version of Record online : 15 OCT 2012, DOI: 10.1002/mma.2707

  11. The second regularized trace of differential operator equation with the semi-periodic boundary conditions

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 18, December 2012, Pages: 2185–2197, Azad Bayramov, Seda Kızılbudak C̣aliṣkan and Fatma A. Akgün

    Version of Record online : 14 JUN 2012, DOI: 10.1002/mma.2563

  12. Simulation from a known Cox MSM using standard parametric models for the g-formula

    Statistics in Medicine

    Volume 33, Issue 6, 15 March 2014, Pages: 1001–1014, Jessica G. Young and Eric J. Tchetgen Tchetgen

    Version of Record online : 22 OCT 2013, DOI: 10.1002/sim.5994

  13. Existence of three solutions for a Neumann problem involving the p(x)-Laplace operator

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 3, February 2012, Pages: 307–313, Honghui Yin

    Version of Record online : 29 DEC 2011, DOI: 10.1002/mma.1568

  14. Modeling of the learning process in centipede games

    Stat

    Volume 2, Issue 1, 2013, Pages: 242–254, Anton H. Westveld and Peter D. Hoff

    Version of Record online : 11 NOV 2013, DOI: 10.1002/sta4.32

  15. Stabilization of linear time varying systems over uncertain channels

    International Journal of Robust and Nonlinear Control

    Volume 24, Issue 7, 10 May 2014, Pages: 1205–1220, Amit Diwadkar and Umesh Vaidya

    Version of Record online : 20 DEC 2012, DOI: 10.1002/rnc.2935

  16. On a Sturm–Liouville type problem with retarded argument

    Mathematical Methods in the Applied Sciences

    Volume 36, Issue 1, 15 January 2013, Pages: 39–48, Azad Bayramov and Erdoğan Şen

    Version of Record online : 30 MAY 2012, DOI: 10.1002/mma.2567

  17. A conditional likelihood approach for regression analysis using biomarkers measured with batch-specific error

    Statistics in Medicine

    Volume 31, Issue 29, 20 December 2012, Pages: 3896–3906, Ming Wang, W. Dana Flanders, Roberd M. Bostick and Qi Long

    Version of Record online : 24 JUL 2012, DOI: 10.1002/sim.5473

  18. TRANSFORMED POLYNOMIALS FOR NONLINEAR AUTOREGRESSIVE MODELS OF THE CONDITIONAL MEAN

    Journal of Time Series Analysis

    Volume 35, Issue 3, May 2014, Pages: 218–238, Francisco Blasques

    Version of Record online : 27 JAN 2014, DOI: 10.1111/jtsa.12060

  19. A note on calculating asymptotic confidence intervals for the adjusted risk difference and number needed to treat in the Cox regression model

    Statistics in Medicine

    Volume 33, Issue 5, 28 February 2014, Pages: 798–810, Ruediger P. Laubender and Ralf Bender

    Version of Record online : 30 JUL 2013, DOI: 10.1002/sim.5913

  20. On the blow-up criterion of the periodic incompressible fluids

    Mathematical Methods in the Applied Sciences

    Volume 36, Issue 2, 30 January 2013, Pages: 143–153, Jamel Benameur

    Version of Record online : 26 APR 2012, DOI: 10.1002/mma.2577